# SDR FDEA201707141939

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532725055
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 131TF CRACKED ON AFT END. FABRICATED A NEW FLOOR PANEL IAW  SRM 53-14-29.   LOCATED AND DRILLED THE FLOOR PANEL IAW SRM 51-40-44.   TREATED, PRIMED, AND TOP COATED THE FLOOR PANEL IAW SRM 51-21-10, AND SRM 51-23-10.  MAJOR REPAIR.
